| Model Number |
6248V-130L |
| Medical Device Problem Codes |
Accessory Incompatible (1004); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure the catheter had difficulty slitting, was observed to be kinked, and the left ventricular (lv) lead dislodged during this process.The lv lead was repositioned and was implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.